# SDR AWXA960117

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Computer
- Part number: 87292325V04
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PHX/CMH - FLT NR 266 - ABORTED TAKEOFF, AVIONICS SKIN VALVE FAULT ON TAKEOFF ROLL.  REMOVED AND REPLACED AVIONICS VENT COMPUTER.  (M)
